Alert archive / Mississippi / Flash Flood Warnings in 2020

Flash Flood Warning 25, NWS Memphis, TN

August 29, 20206 counties in Mississippi

NWS Memphis, TN issued this flash flood warning at Aug 29, 2020, 12:03 AM CDT for 6 counties in Mississippi. It was in force for 3 hr. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Aug 29, 2020, 12:03 AM CDT (05:03 UTC)
Expired
Aug 29, 2020, 3:30 AM CDT
In force
3 hr
Issued by
NWS Memphis, TN
Area
Storm-based polygon
Flood severity
None

Counties Calhoun County, MS, Chickasaw County, MS, Itawamba County, MS, Lee County, MS, Monroe County, MS, Pontotoc County, MS

The radar

The Columbus AFB radar (KGWX), 26 km from the middle of the area, began a volume at 05:04 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Little Rock, AR (KLZK), launched 00:00Z, 5.1 hours before the alert went out and 156 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Little Rock, AR at 00:00Z on 2020-08-29Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 764 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Little Rock, AR at 00:00Z on 2020-08-29The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 84 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
764 J/kg
Mixed-layer CIN
-70 J/kg
Mixed-layer LCL
1610 m above ground
0-6 km bulk shear
28 kt
0-1 km storm-relative helicity
84 m²/s²
0-3 km storm-relative helicity
131 m²/s²
Significant tornado parameter
0.1
Supercell composite
3.1

Open this sounding in Storm Lab

The text

As transmitted.

382 
WGUS54 KMEG 290503
FFWMEG
MSC013-017-057-081-095-115-290815-
/O.NEW.KMEG.FF.W.0025.200829T0503Z-200829T0815Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Memphis TN
1203 AM CDT Sat Aug 29 2020

The National Weather Service in Memphis has issued a

* Flash Flood Warning for...
  Northeastern Calhoun County in northeastern Mississippi...
  Northern Chickasaw County in northeastern Mississippi...
  Southern Itawamba County in northeastern Mississippi...
  Southern Lee County in northeastern Mississippi...
  Northern Monroe County in northeastern Mississippi...
  Southern Pontotoc County in northeastern Mississippi...

* Until 315 AM CDT.

* At 1203 AM CDT, Doppler radar indicated thunderstorms producing 
  heavy rain across the warned area. Between 1 and 1.5 inches of 
  rain have fallen. Flash flooding is ongoing or expected to begin 
  shortly.

  HAZARD...Flash flooding caused by thunderstorms.

  SOURCE...Doppler radar.

  IMPACT...Flooding of small creeks and streams, urban areas,
           highways, streets and underpasses as well as other
           drainage and low lying areas.

* Some locations that will experience flash flooding include...
  Amory, Verona, Okolona, Shannon, Smithville, New Wren, Troy, 
  Evergreen, Houlka, New Salem, Randolph, Nettleton, New Houlka, 
  Algoma, Hatley, Leotis, Old Union, Wren, Van Vleet and Bigbee.

Additional rainfall amounts of 1 to 3 inches are possible in the 
warned area.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

Be especially cautious at night when it is harder to recognize the 
dangers of flooding.

A Flash Flood Warning means that flooding is imminent or occurring. 
If you are in the warned area move to higher ground immediately. 
Residents living along streams and creeks should take immediate 
precautions to protect life and property.

&&

LAT...LON 3418 8925 3420 8925 3416 8819 3413 8820
      3409 8820 3403 8821 3399 8822 3398 8822
      3394 8822 3393 8822 3390 8823 3392 8872
      3395 8924

FLASH FLOOD...RADAR INDICATED

$$
2 follow-up statements
764 
WGUS54 KMEG 290514
FFWMEG
MSC013-017-057-081-095-115-290830-
/O.EXT.KMEG.FF.W.0025.000000T0000Z-200829T0830Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Memphis TN
1214 AM CDT Sat Aug 29 2020

The National Weather Service in Memphis has extended the

* Flash Flood Warning for...
  Northeastern Calhoun County in northeastern Mississippi...
  Northern Chickasaw County in northeastern Mississippi...
  Southern Itawamba County in northeastern Mississippi...
  Southern Lee County in northeastern Mississippi...
  Northern Monroe County in northeastern Mississippi...
  Southern Pontotoc County in northeastern Mississippi...

* Until 330 AM CDT.

* At 1214 AM CDT, Doppler radar indicated thunderstorms producing 
  heavy rain across the warned area. Between 1 and 1.5 inches of 
  rain have fallen. Flash flooding is ongoing or expected to begin 
  shortly.

  HAZARD...Flash flooding caused by thunderstorms.

  SOURCE...Doppler radar.

  IMPACT...Flooding of small creeks and streams, urban areas,
           highways, streets and underpasses as well as other
           drainage and low lying areas.

* Some locations that will experience flash flooding include...
  Amory, Verona, Okolona, Shannon, Smithville, New Wren, Troy, 
  Evergreen, Houlka, New Salem, Randolph, Nettleton, New Houlka, 
  Algoma, Hatley, Leotis, Old Union, Wren, Van Vleet and Bigbee.

Additional rainfall amounts of 1 to 3 inches are possible in the 
warned area.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

Be especially cautious at night when it is harder to recognize the 
dangers of flooding.

A Flash Flood Warning means that flooding is imminent or occurring. 
If you are in the warned area move to higher ground immediately. 
Residents living along streams and creeks should take immediate 
precautions to protect life and property.

&&

LAT...LON 3418 8925 3420 8925 3416 8819 3413 8820
      3409 8820 3403 8821 3399 8822 3398 8822
      3394 8822 3393 8822 3390 8823 3392 8872
      3395 8924

FLASH FLOOD...RADAR INDICATED

$$
201 
WGUS74 KMEG 290838 RRA
FFSMEG

Flash Flood Statement
National Weather Service Memphis TN
338 AM CDT Sat Aug 29 2020

MSC013-017-057-081-095-115-290848-
/O.EXP.KMEG.FF.W.0025.000000T0000Z-200829T0830Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Calhoun MS-Chickasaw MS-Itawamba MS-Lee MS-Monroe MS-Pontotoc MS-
338 AM CDT Sat Aug 29 2020

...FLASH FLOOD WARNING HAS EXPIRED FOR NORTHEASTERN CALHOUN, 
NORTHERN CHICKASAW, SOUTHERN ITAWAMBA, SOUTHERN LEE, NORTHERN MONROE 
AND SOUTHERN PONTOTOC COUNTIES...

Flooding is no longer expected to pose a threat. Please continue to 
heed remaining road closures.

A Flash Flood Watch remains in effect until 700 AM CDT for a portion 
of North Mississippi.

LAT...LON 3418 8925 3420 8925 3416 8819 3413 8820
      3409 8820 3403 8821 3399 8822 3398 8822
      3394 8822 3393 8822 3390 8823 3392 8872
      3395 8924

$$

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Memphis, TN wrote its last area forecast discussion before this flash flood warning went out at Aug 29, 12:00 AM CDT, 3 minutes earlier.

Area forecast discussion, Aug 29, 12:00 AM CDT, 3 minutes before
Area Forecast Discussion
National Weather Service Memphis TN
1200 AM CDT Sat Aug 29 2020

.UPDATE...

Updated for 06Z aviation discussion.

&&

.PREV DISCUSSION... /issued 1029 PM CDT Fri Aug 28 2020/

UPDATE...

Showers and thunderstorms continue to develop across Northeast
Mississippi this evening. The convection is on the southern flank
of Tropical Depression Laura. PW's are quite high in this region
and are in an area of favorable moisture transport parameters. An
850 mb low-level jet is helping to backbuild the storms allowing
for training over the same area. The convection may linger into
the overnight hours. As a result, expanded the Flash Flood Watch
earlier to add a few more counties back in and to continue it
through 12Z.

With the tropical airmass in place, humidity will remain sky high
on Saturday. The combination of sunshine and the high humidity
will allow for heat indices to climb above 105 degrees across much
of the area thus went ahead and issued a Heat Advisory for
portions of the area for Saturday afternoon.

KRM

.DISCUSSION.../issued 204 PM CDT Fri Aug 28 2020/

The remnants of Laura is located over far Southeast Missouri and
seems to be tracking a bit more toward the Northeast than due East
as guidance has been suggesting for the past several days. Winds
have subsided below Advisory criteria across portions of East
Arkansas and North Mississippi. Farther East sustained winds winds
are still sustained 15 to 25 mph with gusts up around 40 mph
possible. If Laura continues to shift off to the Northeast, the
wind advisory(s) may be cancelled this afternoon.

Tropical rain continues to fall across much of the
Midsouth despite an overall unimpressive appearance on radar,
rainfall rates have been noted in excess of two inches per hour
through the day. A Flash Flood Advisory remains in effect for
portions of East Arkansas and Northwest Mississippi through 7 pm.
Farther East Flash Flood Advisories continue through the night
for much of West Tennessee and North Mississippi.

A tornado watch remains in for portions of Northeast Mississippi. A
few mini supercells may pose a risk for a tornado through the
early afternoon in northeast Mississippi. VAD data show around
40kt of 0-2km shear with CAPE values up to about 1,000k/kg. As
Laura weakens and tracks away from the area winds should shift
more Southwesterly lowering the effective shear across the area
and reducing the threat of tornadoes. The current Tornado watch
expires at 4pm.

Unfortunately it does not look like we will see a substantial
break in adverse weather anytime soon. Tomorrow looks hot but
mostly dry. Tropical dew points will linger across the Midsouth
with abundant sunshine expected especially along and West of the
Mississippi river. High temperatures are expected to climb into
the low to middle 90s with dew points in the middle 70s resulting
in heat indices from 103 to 109 degrees. A Heat Advisory will
likely be required for portions of West Tennessee along The
Mississippi River and East Arkansas.

A cold front is expected to move into Northern portions of the
Midsouth late tomorrow, stalling tomorrow night into Sunday
along a line from Tupelo, to Memphis to Little Rock. Showers and
thunderstorms are expected to move into East Arkansas from the
West late Saturday night, likely focused along and to the South of
this boundary. The Storm Prediction Center has most of East
Arkansas in a slight risk for severe thunderstorms Saturday night
with a Marginal risk across the remainder of the Midsouth.
Damaging wind is expected to be the primary threat as a weakening
remnant MCV and associated mid-level vorticity maximum approaches
from the West.

The front is expected to lift to the North Sunday. Showers and
thunderstorms are expected to be widespread across the Midsouth as
we remain in a very unstable atmosphere. The storms Saturday
night may leave an outflow boundary across the Midsouth helping to
focus lift for additional strong to severe thunderstorms.
Damaging wind and large hail are possible. The Storm Prediction
Center has nearly all of the Midsouth in a Marginal Risk for
severe thunderstorms Sunday. High temperatures Sunday are expected
to be cooler, ranging from the lower 80s in the far north, to
upper 80s in the South.

The upcoming work also looks wet and active. High temperatures
are expected to be mostly in the middle to upper 80s. Weak
Northwesterly flow will transition to strong Southwest flow by
Wednesday as a deep trough develops over the Plains. Guidance has
a deep cutoff low and associated trough approaching the
Mississippi River late Wednesday into Thursday. Expect multiple
rounds of rain Tuesday through Thursday. Strong to severe storms
cannot be ruled out. Additionally, due to recent rain and expected
rain this weekend, flooding could become an issue next week.

30

&&

.AVIATION...06Z TAFs

Most TAF sites will be VFR through the middle part of the
forecast period. However, showers and storms continue to push
through MS and over TUP which will bring low IFR ceilings through
tomorrow afternoon. Storms will finally move out in the next
couple of hours as Laura pushes east-northeast but return once
again by the end of the forecast. Ceilings will gradually rise as
the storms move out overnight. Fog may be possible at some
locations overnight, however confidence wasn't great so I went
with some lower stratus clouds for the time being. Winds will be
light from the south- southwest and shift more northerly by the
end of the TAF period.

KRF

&&

.MEG WATCHES/WARNINGS/ADVISORIES...
AR...Heat Advisory from noon to 7 PM CDT Saturday for Clay-Craighead-
     Crittenden-Cross-Greene-Lee AR-Mississippi-Phillips-
     Poinsett-St. Francis.

MO...Heat Advisory from noon to 7 PM CDT Saturday for Dunklin-
     Pemiscot.

MS...Heat Advisory from noon to 7 PM CDT Saturday for Coahoma-DeSoto-
     Lafayette-Marshall-Panola-Quitman-Tallahatchie-Tate-Tunica-
     Yalobusha.

     Flash Flood Watch until 7 AM CDT Saturday for Alcorn-Benton MS-
     Itawamba-Lee MS-Pontotoc-Prentiss-Tippah-Tishomingo-Union.

TN...Heat Advisory from noon to 7 PM CDT Saturday for Dyer-Fayette-
     Haywood-Lake-Lauderdale-Obion-Shelby-Tipton.

&&
Hazardous weather outlook, Aug 28, 8:36 PM CDT, 3 hours 27 minutes before
Hazardous Weather Outlook
National Weather Service Memphis TN
836 PM CDT Fri Aug 28 2020

ARZ009-018-026>028-035-036-048-049-058-MOZ113-115-MSZ001>017-
020>024-TNZ001>004-019>022-048>055-088>092-300345-
Alcorn-Benton MS-Benton TN-Calhoun-Carroll-Chester-Chickasaw-Clay-
Coahoma-Craighead-Crittenden-Crockett-Cross-DeSoto-Decatur-
Dunklin-Dyer-Fayette-Gibson-Greene-Hardeman-Hardin-Haywood-
Henderson-Henry-Itawamba-Lafayette-Lake-Lauderdale-Lee AR-Lee MS-
Madison-Marshall-McNairy-Mississippi-Monroe-Obion-Panola-Pemiscot-
Phillips-Poinsett-Pontotoc-Prentiss-Quitman-Shelby-St. Francis-
Tallahatchie-Tate-Tippah-Tipton-Tishomingo-Tunica-Union-Weakley-
Yalobusha-
836 PM CDT Fri Aug 28 2020

This hazardous weather outlook is for portions of East Arkansas...
the Missouri Bootheel...North Mississippi...and West Tennessee.

.DAY ONE...Tonight

There is a diminishing risk for severe thunderstorms the rest of
this evening across Northeast Mississippi. However, the flooding
threat is increasing across portions of Northeast Mississippi
that will continue through the overnight hours as a band of
showers and thunderstorms is slowly moving through the region. The
primary risk will be from flash flooding.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday

Heat indices may exceed 105 degrees Saturday afternoon, especially
along and West of the Mississippi River. A heat advisory has been
issued for Eastern Arkansas, the Missouri Bootheel, Northwest
Mississippi and portions of West Tennessee.

There is a Slight Risk of severe thunderstorms over east Arkansas
Saturday night, accompanied by a Marginal Risk over most of the
remainder of the Midsouth. Primary risks include damaging winds
and large hail.

There is a Marginal Risk for severe thunderstorms over most of
the Midsouth on Sunday.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

KRM

In the hours before

Special weather statement, Aug 28, 7:24 PM CDT, 4 hours 39 minutes before
Special Weather Statement
National Weather Service Memphis TN
724 PM CDT Fri Aug 28 2020

MSZ005-006-009-290130-
Tishomingo MS-Alcorn MS-Prentiss MS-
724 PM CDT Fri Aug 28 2020

...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED UNTIL 830 PM CDT
FOR...

Tishomingo County in northeastern Mississippi...
Southeastern Alcorn County in northeastern Mississippi...
Northern Prentiss County in northeastern Mississippi...

At 724 PM CDT...a strong thunderstorm producing winds at least 40 mph
was located over Hinkle, or 8 miles north of Booneville, moving east
at 40 mph.

Very heavy rain along with continuous cloud to ground lightning are
also possible with this thunderstorm.

People in Tishomingo...southeastern Alcorn and northern Prentiss
Counties should monitor this storm closely.

LAT...LON 3457 8814 3471 8872 3490 8866 3489 8810
TIME...MOT...LOC 0024Z 281DEG 36KT 3479 8857

SJM
Local storm report, Aug 28, 9:08 PM CDT, 2 hours 55 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEMPHIS TN
908 PM CDT FRI AUG 28 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0245 PM     TSTM WND DMG     CORINTH                 34.94N  88.52W
08/28/2020                   ALCORN             MS   TRAINED SPOTTER

            DAMAGE TO A STORE FRONT AND RADIO TOWER. LARGE TREE
            DOWN ON HOME.

&&

MJ
Special weather statement, Aug 28, 9:10 PM CDT, 2 hours 53 minutes before
Special Weather Statement
National Weather Service Memphis TN
910 PM CDT Fri Aug 28 2020

MSZ017-290245-
Itawamba MS-
910 PM CDT Fri Aug 28 2020

...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED UNTIL 945 PM CDT
FOR...

Northern Itawamba County in northeastern Mississippi...

At 910 PM CDT...a strong thunderstorm producing winds at least 40 mph
was located over Sandy Springs, or 9 miles north of Fulton, moving
east at 35 mph.

Very heavy rain along with continuous cloud to ground lightning are
also possible with this thunderstorm.

People in northern Itawamba County should monitor this storm closely.

LAT...LON 3430 8817 3425 8818 3431 8848 3447 8845
      3446 8816
TIME...MOT...LOC 0210Z 278DEG 31KT 3439 8838

SJM
Local storm report, Aug 28, 9:16 PM CDT, 2 hours 47 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEMPHIS TN
916 PM CDT FRI AUG 28 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0315 PM     TSTM WND DMG     HOULKA                  34.03N  89.02W
08/28/2020                   CHICKASAW          MS   SOCIAL MEDIA

            LARGE TREE SPLIT IN HOULKA.

&&

MJ
Special weather statement, Aug 28, 9:38 PM CDT, 2 hours 25 minutes before
Special Weather Statement
National Weather Service Memphis TN
938 PM CDT Fri Aug 28 2020

MSZ014>017-290315-
Itawamba MS-Pontotoc MS-Union MS-Lee MS-
938 PM CDT Fri Aug 28 2020

...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED UNTIL 1015 PM CDT
FOR...

West central Itawamba County in northeastern Mississippi...
Eastern Pontotoc County in northeastern Mississippi...
Union County in northeastern Mississippi...
Lee County in northeastern Mississippi...

At 938 PM CDT...a strong thunderstorm producing winds at least 40 mph
was located near New Harmony, or near New Albany, moving southeast at
35 mph.

Very heavy rain along with continuous cloud to ground lightning are
also possible with this thunderstorm.

People in west central Itawamba...eastern Pontotoc...Union and Lee
Counties should monitor this storm closely.

LAT...LON 3407 8891 3408 8892 3448 8916 3456 8886
      3421 8845
TIME...MOT...LOC 0238Z 316DEG 29KT 3443 8896

SJM
Local storm report, Aug 28, 11:47 PM CDT, 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEMPHIS TN
1147 PM CDT FRI AUG 28 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1115 PM     FLASH FLOOD      VERONA                  34.19N  88.72W
08/28/2020                   LEE                MS   LAW ENFORCEMENT

            A FEW ROADS ARE FLOODED NEAR VERONA.

&&

KRM

The office that day

Everything else NWS Memphis, TN issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 28, 7:04 PM CDTSpecial Weather StatementMEGUnion41 min
Aug 28, 7:13 PM CDTSevere Thunderstorm WarningMEGBenton, Lee, Prentiss, Tippah, Union47 min
Aug 28, 7:24 PM CDTSpecial Weather StatementMEGAlcorn, Tishomingo66 min
Aug 28, 7:39 PM CDTAreal Flood AdvisoryMEGAlcorn, Benton, Prentiss, Tippah, Tishomingo4 hr
Aug 28, 8:31 PM CDTFlash Flood WarningMEGPrentiss, Tishomingo5 hr
Aug 28, 8:47 PM CDTAreal Flood AdvisoryMEGItawamba, Lee, Union116 min
Aug 28, 9:10 PM CDTSpecial Weather StatementMEGItawamba35 min
Aug 28, 9:38 PM CDTSpecial Weather StatementMEGLee, Union37 min
Aug 28, 9:55 PM CDTAreal Flood AdvisoryMEGBenton, Prentiss, Tippah, Union48 min
Aug 28, 10:43 PM CDTFlash Flood WarningMEGBenton, Prentiss, Tippah, Union3 hr
Aug 28, 10:43 PM CDTFlash Flood WarningMEGItawamba, Lee, Union3 hr
Aug 28, 10:53 PM CDTAreal Flood AdvisoryMEGItawamba, Lee, Pontotoc39 min
Aug 28, 11:16 PM CDTAreal Flood AdvisoryMEGLafayette, Marshall104 min
Aug 28, 11:32 PM CDTFlash Flood WarningMEGItawamba, Lee, Pontotoc4 hr
Aug 28, 11:34 PM CDTAreal Flood AdvisoryMEGCalhoun, Chickasaw, Itawamba, Lee, Monroe, Pontotoc3 hr
Aug 29, 1:23 AM CDTAreal Flood AdvisoryMEGLafayette3 hr

Nearby

Flash Flood Warnings in Mississippi, 2020Every flash flood warning in 2020

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.